# SDR N6WA20140214001

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,303 hours, 15,948 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergnecy Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT & RT EMERGENCY DOOR CAUTION MESSAGE UPON LANDING.  MANUALLY CYCLED DOORS & CLEANED SENSORS IAW AMM 52-21-00.  OPERATIONS CHECKED NORMAL, NO MESSAGES NOTED.
